# SDR QXEA2020121400349

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,183 hours, 27,278 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2006100656
- Condition: Inoperative
- Location: Pneumatic System
- Part time: 31,357 hours, 33,942 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AROUND 85 KTS BLEED HOT 1 AND 2 CAME ON.  TEMP KNOB WAS 3 O'CLOCK.  BLEED FLOW MIN FOR ENTIRE TAXI.  DID E/A RESET BLEED NOT NR 1 AND NR 2 BOTH WENT OUT.  ABORTED TAKE OFF.  REMOVED FROM SERVICE.  INTERROGATED CDS, FAULTS FOUND IN CURRENT LEG: 1007-R, 1006-R, NH NAPRSOV.  REMOVED AND REPLACED RT ENGINE NACELLE SHUTOFF VALVE, IAW Q400 MM 36-11-19-00-801 AND 36-11-19-400-801.  C/W OPERATIONAL TEST OF BLEED SYSTEM, IAW Q400 AMM 36-11-00-710-802.  OPERATIONS CHECK GOOD.  FAULTS DID NOT RETURN.  OPERATED BOTH ENGINES AT NTOP FOR A TIMEFRAME OF THREE MINUTES, NO DEFECTS/FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
